# SDR 05FDEA04141

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 652163387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MID FLAP OUTBOARD LEADING EDGE HAS 2 EACH GOUGES.  REPAIRED FLAP LEADING EDGE IAW FEDEX EA7-5750-92591.  WINGS - LEFT WING OUTBOARD MID FLAP LEADING EDGE SKIN HAS GOUGES.  THIS IS A MINOR REPAIR BY TIMCO MECH 7153 AND QC303.
